I had this injection on the 3rd May which includes Diphtheria toxoid/Human poliovirus type 1 inactivated/Human poliovirus type 2 inactivated/Human poliovirus type 3 inactivated/Tetanus toxoid and since then I have developed symptoms which have gradually become worse. The next day I felt uncomfortable with my left eye as if my eyelash was constantly in contact with my eye. I then felt numbness around my forehead which moved towards my eyelid and the top of my head. I was told that it was due to my trigeminal nerve first branch being affected and that it should improve in time. Unfortunately it has not improved and I have developed a tingling and burning sensation in my left arm and leg (the injection was given into my left arm). At times I have found it hard to breath and I have felt a pressure on my lungs. Are there any other cases that are known like this and what could I do to improve? Can someone please help me?
maybe the pressure feeling in the lungs is caused by Neuropathy that is affecting the muscles of the lungs, maybe the heart too. If it affected the Myocardium the heart beat rate should've lowered down a bit.
It could go on for months even more.
I don't think there's anything you could do. maybe only Plasmapheresis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.